# SDR CA031007001

- Difficulty date: September 23, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 46 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7120 · Engine Mount Section
- Part: Washer
- Part number: MS213061C
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INVEST OF CLUNKING SOUND COMING FROM NOSE AREA OF DA20-C1 , FOUND THAT LT LWR ENG MNT TO FIREWALL ATTACH BOLT WAS UNDER TORQUE (5 FT LBS VS. 15 FT LBS). MNT HAD APPROX. 60 THOU END PLAY,WAS SOURCE OF  CLUNKING SOUND. RT MNT WAS ALSO UNDER TORQUE AT ABOUT 5 FT LBS.  ALL OF THE MS21306-1C WASHERS UNDER THE HEAD OF THESE BOLTS HAD BEEN DISHED IN. UPPER ENG MNT TO FIRE WALL BOLTS ON A/C WERE REMOVED AND FOUND MS21306-1C WASHERS UNDER BOLT HEAD WERE ALSO DISHED IN.  MS21306-1C WASHERS HAVE ID OF AN-7 WASHER ON AN ENG MNT BOLT THAT IS AN AN-6.  A/C WAS CHECKED AND FOUND ALL WASHERS TO BE DAMAGE UPPER AND LOWER WITH THE LOWER SHOWING MORE WEAR.
